# SDR ACE082605

- Difficulty date: August 26, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 41,379 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Diaphragm
- Condition: Ruptured
- Location: Boost Pump
- Component: Boost Pump, Romec, RG37060A
- Component part number: 1143890425
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOW FUEL PRESSURE WARNING LIGHT CAME ON IN FLIGHT.  MAINTENANCE REPLACED LEAKING LOW PSI BOOST PUMP.  VERIFIED DIAPHRAGM HAD FAILED.  FUEL WAS OBSERVED IN AGB AREA.
